# SDR AALA202501096890

- Difficulty date: January 6, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 43,406 hours, 18,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR HARD TO OPEN AND CLOSE.   REMOVED AND REPLACED ROD END, PER CMM 52-17-05 REINSTALLED GUIDE ARM, PER AMM 52-11-21-400 SEE WORK ACCOMPLISHED ON N/R 3838626.
